As a natural variant of domination in graphs, Dankelmann et al. [Domination with exponential decay, Discrete Math. 309 (2009) 5877-5883] introduce exponential domination, where vertices are considered to have some dominating power that decreases exponentially with the distance, and the dominated vertices have to accumulate a sufficient amount of this power emanating from the dominating vertices. More precisely, if is a set of vertices of a graph , then is an exponential dominating set of if $\sum\limits_{v\in S}\left(\frac{1}{2}\right)^{{\rm dist}{(G,S)}(u,v)-1}\geq 1uV(G)\setminus S{\rm dist}{(G,S)}(u,v)$ is the distance between and in the graph $G-(S\setminus { v})\gamma_e(G)G$ is the minimum order of an exponential dominating set of . In the present paper we study exponential domination in subcubic graphs. Our results are as follows: If is a connected subcubic graph of order , then For every , there is some such that for every cubic graph of girth at least . For every , there are infinitely many cubic graphs with . If is a subcubic tree, then For a given subcubic tree, can be determined in polynomial time. The minimum exponential dominating set problem is APX-hard for subcubic graphs.

生成讲解博客的中文版本

生成AI智能校验的中文版本